The Community for Technology Leaders
Green Image
Issue No. 11 - November (1973 vol. 22)
ISSN: 0018-9340
pp: 970-975
R.J. Polge , Department of Electrical Engineering, University of Alabama
This paper describes a general systematic procedure for the convolution of functions that are piecewise polynomial. The procedure can be implemented by hand using a simple table format or programmed for execution on a digital computer. An algebraic convolution law is dermed to replace integration; this provides an efficient digital computation algorithm. Thus, convolution operations of any complexity can be transformed into the algebraic manipulation of numbers by a digital computer.
Convolution, delta function integrals, piecewise polynomail functions.

R. Hays and R. Polge, "Numerical Technique for the Convolution of Piecewise Polynomial Functions," in IEEE Transactions on Computers, vol. 22, no. , pp. 970-975, 1973.
87 ms
(Ver 3.3 (11022016))